# SDR ASAA2019052029442

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 12,959 hours, 4,201 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 472D28
- Condition: Delaminated
- Location: Cockpit
- Part time: 12,979 hours, 4,209 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP IAS/MACH WINDOW LCD DISPLAY HAS A DELAMINATION IN THE CENTER. GROUNDED - YES. CONFIRMED FAULT. ACCOMPLISHED ALTERNATE DEACTIVATION REF CH 5 TABLE 3 ITEM 1. REF AMM 22-11-34/401. REMOVED AND REPLACED DFCS MCP. REVERSED ALT DEACTIVATION. ALL REQUIRED TESTS PASSED.
